MAUDE Adverse Event Report: ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS

ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS
Model Number 3-POINT SHOULDER DISTRACTION SYSTEM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-dec-2025, it was reported by a sales representative via (b)(4) that an ar-1600m 3-point shoulder distraction system arms were too loose and dropped.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 2015.

Brand Name
3-POINT SHOULDER DISTRACTION SYSTEM
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24005314
Report Number1220246-2026-00100
Device Sequence Number9215114
Product Code HST
UDI-Device Identifier00888867019911
UDI-Public(01)00888867019911(11)150318(10)NB
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-POINT SHOULDER DISTRACTION SYSTEM
Device Catalogue NumberAR-1600M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown